Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of the Ramanujan Mathematical Society

Volume 29, Issue 4, December 2014  pp. 459–463.

Errata: `Formality of certain CW complexes and applications to Schubert varieties and torus manifolds'

Authors:  Prateep Chakraborty and Parameswaran Sankaran
Author institution:The Institute of Mathematical Sciences, CIT Campus, Taramani, Chennai 600 113, India

Contents   Full-Text PDF